# SDR UPS98827398

- Difficulty date: July 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 36433192
- Condition: Cracked
- Location: Ws 98
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING T/E AT STA 98.00, THE REAR SPAR VERTICAL STIFFNER FITTING WHICH TIES TO THE FLAP CYCLINDER FITTING IS CRACKED AT THE BOTTOM.  REMOVED, FABRICATED AND REPLACED FITTING IAW DWG 3643319 AND SRM 51-1-20D.
